# SDR SWIA2021081860359

- Difficulty date: July 27, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- Engine: Ge CF348C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL SPIGOT HOLE CHAFED/WORN.     (C-CHECK RO 8/16/2021)    REPLACED DAMAGED RH LOWER TRANSCOWL SPIGOT HOLE/DOOR LATCH COAMING WITH NEW (P/N: CN624-2060-207) REF REO 670-54-21-1207, REV A DATED 2015-08-27.  COMPLIED WITH ST 51-900-1002-SKY.
